# SDR AALA202508055133

- Difficulty date: July 26, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,637 hours, 28,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL BETWEEN BS 328 AND BS 344 AT LBL 45 CRACKED. INSTALLED NEW INTERCOSTAL. PER AARD 51-00-05 AND BOEING DWG AND SRM 51-40-02.
